# SDR WVER2017061908

- Difficulty date: June 3, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 34,861 hours, 24,974 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH67031950
- Condition: Cracked
- Location: Fuselage
- Part time: 34,861 hours, 24,974 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT FS 333.00 BETWEEN STRINGER 1R AND 2R.
